# SDR CALA2025011300083

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N66893
- Make and model: Boeing 737924ER
- Aircraft serial: 42197
- Aircraft time: 28,858 hours, 10,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56761
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA INTERCOSTAL AT STA 947 AND STA967 LBL 17 HAS SURFACE CORROSION. (FOR ESFR ENTRY PURPOSES)(REF AAR N/R 9926332) REMOVED AND REPLACED INTERCOSTAL BTW STA 947 AND STA 967 LBL 17 IN REF SRM 51-40-02-0G-0, IPC 53-42-51-25B AND DRW #147A5650.  REMOVED AND REPLACED INTERCOSTAL BTW STA 947 AND STA 967 LBL 17 IN REF SRM 51-40-02-0G-0, IPC 53-42-51-25B AND DRW #147A5650.
